# SDR SWAA022187

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 8,292 hours, 4,807 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 162A1417
- Part serial: 027MAM
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK RUDDER PEDAL MOVEMENT CAUSED A BANG/THUMP IN THE NOSE WHEEL AREA.  REMOVED AND REPLACED NLG STEERING COLLAR AND LOWER PLATE PER MM.
